# SDR TWAA0005701

- Difficulty date: April 11, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 3,252 hours, 1,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OUTSIDE EMERGENCY EVACUATION LIGHT WAS INOPERATIVE AT THE NUMBER 1 CABIN DOOR, RT SIDE OF THE AIRCRAFT.  REPLACED THE LAMP.  CHECK-C 5-26-99 LAX.
